# SDR 2007UALA03755

- Difficulty date: September 18, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 72,611 hours, 8,959 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 1A, 2A AFT & 35ABC ARE INOPERATIVE.    10-19-07    RELAMPED ALL SEAT POSITIONS.  ALL OP CHECKED OK FOR SERVICE.
